# SDR SWAA2019050132085

- Difficulty date: April 18, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV INTERCOSTAL CRACKED AT FORWARD OUTBOARD ATTACH POINT.  R&R INTERCOSTAL PER SRM.
